# SDR SWAA010367

- Difficulty date: February 6, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 11,021 hours, 8,117 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 079123
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRING EXPOSED.  INSTALLED TRACK COVER PER MM.
